# SDR SIMA20131113006

- Difficulty date: November 13, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 34,049 hours, 31,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 14566044603
- Condition: Cracked
- Location: Frame 41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION,  FOUND LT WING TO FUSELAGE PANEL LOWER NUT PLATE SUPPORT ANGLE CRACKED AT FRAME 41.  REPAIRED SUPPORT ANGLE IAW ETN-EM-53-142R2.
